# SDR A6WR95058

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- Engine: Lyc ALF502R5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Condition: Flange Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND BLEED AIR FLANGE AT 3 O'CLOCK POSITION ON COMBUSTION CASE CRACKED.  REPAIRED IAW TEXTRON (ALLIED SIGNAL) ENGINE MM.  (X)
